Sh:584

Bib entry
@article{Sh:584,
 author = {Saxl, Jan and Shelah, Saharon and Thomas, Simon, R.},
 title = {{Infinite products of finite simple groups}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {348},
 number = {11},
 year = {1996},
 pages = {4611--4641},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-96-01746-1},
 mrclass = {20E32},
 mrnumber = {1376555},
 doi = {10.1090/S0002-9947-96-01746-1},
 note = {\href{https://arxiv.org/abs/math/9605202}{arXiv: math/9605202}},
 arxiv_number = {math/9605202}
}